# SDR AUS20020577

- Difficulty date: June 4, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(AUS) LT ENGINE TORQUE FLUCTUATIONS. METAL CONTAMINATION OF OIL FILTER AND CHIP DETECTOR. SUSPECT CAUSED BY FAILURE OF OIL SCAVENGE PUMP.
